Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Severe neurotoxic reaction associated with oral ingestion of low-dose diethyltoluamide-containing insect repellent in a child
Autore:
Petrucci, N; Sardini, S;
Indirizzi:
Azienda Osped Desenzano, Dept Anaesthet, I-25015 Desenzano DG, BS, Italy Azienda Osped Desenzano Desenzano DG BS Italy I-25015 nzano DG, BS, Italy
Titolo Testata:
PEDIATRIC EMERGENCY CARE
fascicolo: 5, volume: 16, anno: 2000,
pagine: 341 - 342
SICI:
0749-5161(200010)16:5<341:SNRAWO>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
N,N-DIETHYL-M-TOLUAMIDE DEET; TOXIC ENCEPHALOPATHY; DEFICIENCY; EXPOSURE; SAFETY;
Keywords:
diethyltoluamide; encephalopathy; ingestion;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Petrucci, N Dept Anaesthet, Loc Montecroce, I-25015 Desenzano DG, BS, Italy Dept Anaesthet Loc Montecroce Desenzano DG BS Italy I-25015 ly
Citazione:
N. Petrucci e S. Sardini, "Severe neurotoxic reaction associated with oral ingestion of low-dose diethyltoluamide-containing insect repellent in a child", PEDIAT EMER, 16(5), 2000, pp. 341-342

Abstract

N,N-Diethyl-m-toluamide (DEET) is the major component of almost all tick repellent products. Reports of severe adverse reactions following voluntary ingestion are rare and primarily involve adults. This report describes a case of a toxic reaction after ingestion of low doses (80 mg/kg) of DEET in achild. The signs and symptoms were coma and seizures within 2 hours of ingestion. The patient recovered without sequelae. It is concluded that even scant doses of DEET may provoke severe encephalopathy in small children, andcaution should be used when leaving this chemical unattended.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/09/20 alle ore 13:49:51